Alert archive / California / Gale Watches in 2011

Gale Watch 3, NWS San Francisco Bay Area, CA

April 1, 2011

NWS San Francisco Bay Area, CA issued this gale watch at Apr 1, 2011, 2:35 AM PDT. It took effect at Apr 2, 2011, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 1, 2011, 2:35 AM PDT (09:35 UTC)
In effect from
Apr 2, 2011, 11:00 AM PDT
Expired
Apr 1, 2011, 1:41 PM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WHUS76 KMTR 010935
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
235 AM PDT FRI APR 1 2011

PZZ540-011745-
/O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/
/O.NEW.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/
/O.NEW.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
235 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING
THROUGH LATE SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY
NIGHT. 

* WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY
  MORNING.

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ545-011745-
/O.NEW.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/
/O.NEW.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
235 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY
NIGHT. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS
  WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY
  MORNING.

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ575-011745-
/O.NEW.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/
/O.NEW.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
235 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
5 PM PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE
WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY
AFTERNOON. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS
  WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY EVENING.

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ560-011745-
/O.NEW.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
235 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT SATURDAY MORNING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-011745-
/O.NEW.KMTR.SC.Y.0230.110402T2100Z-110403T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
235 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM
PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-011745-
/O.EXT.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/
/O.NEW.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
235 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM
PDT SATURDAY. 


* WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY
  MORNING.

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
654 
WHUS76 KMTR 011532
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
832 AM PDT FRI APR 1 2011

PZZ570-012345-
/O.CON.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/
/O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
832 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY MORNING. 

* WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY 
  MORNING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-012345-
/O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/
/O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
832 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. 

* WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY 
  MORNING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ545-012345-
/O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/
/O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
832 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. 
  WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT 
  SATURDAY MORNING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ575-012345-
/O.CON.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/
/O.CON.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
832 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. 
  WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT 
  SATURDAY EVENING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ560-012345-
/O.CON.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
832 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT SATURDAY MORNING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-012345-
/O.CON.KMTR.SC.Y.0230.110402T2100Z-110403T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
832 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
377 
WHUS76 KMTR 011550
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
850 AM PDT FRI APR 1 2011

PZZ545-020000-
/O.NEW.KMTR.RB.Y.0017.110401T1550Z-110402T0300Z/
/O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/
/O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
850 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 8 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 8 PM PDT
THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM
THIS EVENING TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN
EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. 
  WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT 
  SATURDAY MORNING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ570-020000-
/O.CON.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/
/O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
850 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
SUNDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING
THROUGH SUNDAY MORNING. 

* WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY 
  MORNING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ540-020000-
/O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/
/O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
850 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. 

* WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY 
  MORNING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ575-020000-
/O.CON.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/
/O.CON.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
850 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. 
  WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT 
  SATURDAY EVENING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERNATING THEIR PLANS.

&&

$$

PZZ560-020000-
/O.CON.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
850 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT SATURDAY MORNING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-020000-
/O.CON.KMTR.SC.Y.0230.110402T2100Z-110403T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
850 AM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
416 
WHUS76 KMTR 012041
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
141 PM PDT FRI APR 1 2011

PZZ545-020445-
/O.EXT.KMTR.RB.Y.0017.000000T0000Z-110403T0000Z/
/O.EXT.KMTR.SC.Y.0230.110402T0300Z-110403T1200Z/
/O.CAN.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
141 PM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 PM
PDT SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
5 AM PDT SUNDAY...
...GALE WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELED THE GALE
WATCH. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT
UNTIL 5 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN
EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS
  WILL CONTINUE AT 15 TO 25 KT THROUGH SATURDAY NIGHT.

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-020445-
/O.EXT.KMTR.SC.Y.0230.110402T0300Z-110403T1200Z/
/O.CAN.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/
POINT ARENA TO POINT REYES TO 10 NM-
141 PM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
5 AM PDT SUNDAY...
...GALE WATCH IS CANCELED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELED THE GALE
WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS
EVENING TO 5 AM PDT SUNDAY. 

* WINDS: 15 TO 25 KT THROUGH SATURDAY NIGHT.

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-020445-
/O.CON.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/
/O.UPG.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/
/O.NEW.KMTR.GL.W.0009.110402T1800Z-110403T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
141 PM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. 

* WINDS: 15 TO 25 KT INCREASING TO 25 TO 35 KT BY LATE SATURDAY
  MORNING.

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
EXPECTED. MARINERS SHOULD EXERCISE EXTREME CAUTION.

&&

$$

PZZ575-020445-
/O.CON.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/
/O.UPG.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/
/O.NEW.KMTR.GL.W.0009.110403T0000Z-110403T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
141 PM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM PDT SATURDAY...
...GALE WARNING IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT
SATURDAY. 

* WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. 
  WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT 
  SATURDAY EVENING. 

* SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
EXPECTED. MARINERS SHOULD EXERCISE EXTREME CAUTION.

&&

$$

PZZ565-020445-
/O.EXT.KMTR.SC.Y.0230.110403T0000Z-110403T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
141 PM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM SATURDAY TO 5 AM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-020445-
/O.CON.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
141 PM PDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
5 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO
5 AM PDT SUNDAY. 

* WINDS: INCREASING TO 15 TO 25 KT BY LATE SATURDAY MORNING.

* SEAS: CONDITIONS WILL DETERIORATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at Apr 1, 2:30 AM PDT, 5 minutes earlier.

Area forecast discussion, Apr 1, 2:30 AM PDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
230 AM PDT FRI APR 1 2011

.DISCUSSION...AS OF 2:30 AM PDT FRIDAY...IT IS VERY MILD THIS
MORNING ACROSS THE CWA. IN FACT TEMPERATURES HAVE WARMED SINCE
MIDNIGHT HERE IN MONTEREY AND IT IS 60 DEGREES NOW. AROUND THE
DISTRICT TEMPERATURES ARE CURRENTLY RANGING FROM THE MID 50S TO
LOWER 60S...GENERALLY A FEW DEGREES WARMER THAN YESTERDAY AT THIS
TIME. THE UPPER RIDGE THAT HAS BROUGHT RECORD WARMTH TO THE AREA
WILL BEGIN WEAKENING AND EDGE EASTWARD TODAY AS AN UPPER TROUGH
APPROACHES THE COAST FROM THE WEST. THIS TROUGH WILL SWITCH THE
WIND DIRECTION FROM OFFSHORE TO ONSHORE AND ALSO BRING SHARPLY
COOLER TEMPERATURES TO THE AREA. HIGHS TODAY ARE EXPECTED TO BE JUST
SLIGHTLY COOLER THAN THOSE ON THURSDAY...BUT BY SATURDAY HIGHS ARE
EXPECTED TO BE 10 TO 15 DEGREES COOLER THAN THOSE TODAY. MOISTURE
WITH THIS TROUGH SHOULD REMAIN TO THE NORTH...BUT A SLIGHT CHANCE
OF RAIN IS STILL POSSIBLE ACROSS MAINLY THE NORTH BAY ON SATURDAY
AND SATURDAY NIGHT. BY SUNDAY HIGH PRESSURE WILL BEGIN REBUILDING
OVER THE EASTERN PACIFIC WITH WARMER TEMPERATURES AGAIN BY MONDAY
AND TUESDAY. ANOTHER WEAK TROUGH TO BRING RAIN CHANCES TO THE
DISTRICT ON WEDNESDAY WITH ANOTHER SYSTEM POSSIBLE FOR LATE IN THE
WEEK.

&&

.MARINE...AS OF 2:30 PM PDT THURSDAY...A STORM SYSTEM WILL MOVE
THROUGH EARLY IN THE WEEKEND FOLLOWED BY BUILDING HIGH PRESSURE ON
SATURDAY. MODEL GUIDANCE CONTINUES TO SHOW THAT NORTHERLY WINDS WILL
INCREASE RAPIDLY SATURDAY AFTERNOON...WITH GALE FORCE GUSTS TO 35
KNOTS POSSIBLE. THE STRONGEST WINDS WILL OCCUR OVERNIGHT SATURDAY
INTO SUNDAY AFTERNOON...WITH GALE FORCE GUSTS TO OVER 40 KNOTS
POSSIBLE. STRONGEST WINDS WILL BE OVER THE OUTER WATERS. WINDS WILL
REMAIN STRONG THROUGH AT LEAST MONDAY MORNING BEFORE DIMINISHING
SIGNIFICANTLY.

IN ADDITION TO STRONG WINDS...NORTH TO NORTHWEST SEAS WILL BUILD
THROUGH THE WEEKEND.  THE LARGEST SWELLS WILL OCCUR OVERNIGHT
SATURDAY NIGHT INTO SUNDAY...WHEN COMBINED SEAS REACH 15 TO 17 FEET.
SEAS WILL BEGIN TO SUBSIDE LATE SUNDAY INTO MONDAY.

WEATHER CONDITIONS OVER THE COASTAL WATERS WILL BE HAZARDOUS TO
MARINERS OVER THE WEEKEND. STRONG WINDS AND CHAOTIC SEAS WILL OCCUR
AND MARINERS ARE URGED TO MONITOR THE FORECAST FOR THE LATEST
INFORMATION.

&&

.AVIATION...AS OF 10:30 PM PDT THURSDAY...VFR. LIGHT WINDS.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...VFR.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDA...SCA...PT ARENA TO PIGEON PT 10-60 NM.
               ...PT ARENA TO PT REYES 0-10 NM.
&&

PUBLIC FORECAST: SIMS
AVIATION/MARINE: 17

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 2:35 AM PDTSmall Craft AdvisoryMTR3 days
Apr 1, 8:50 AM PDTSmall Craft Advisory for Rough BarMTR66 hr
Apr 1, 1:41 PM PDTGale WarningMTR48 hr

Nearby

Gale Watches in California, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.